# SDR SIMA2018082019001

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 35,406 hours, 31,005 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001013
- Part serial: 3014
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AFTER TAKE OFF STUCK AT 9.  CMC HAD MULTIPLE OCURRENCES OF DRIVE SENSOR FAIL. HAD ONE OCURRENCE OF FLAP RT TRANSMISSION FAIL.  TROUBLESHOT IAW FIM 27-51-00-810-817-A, AND FIM 27-51-00-810-801-A.  REMOVED AND REPLACED THE FECU IAW AMM 27-53-02. OPS CHECKED GOOD.  ALL CMC MESSAGES CLEARED. DID NOT REAPPERED.
